Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Crystal bases for $U_{q}(\Gamma(\sigma_{1},\sigma_{2},\sigma_{3}))$


Author: Yi Ming Zou
Journal: Trans. Amer. Math. Soc. 353 (2001), 3789-3802
MSC (2000): Primary 16W30, 16S80, 22E70
Published electronically: May 3, 2001
MathSciNet review: 1837259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We construct crystal bases for certain infinite dimensional representations of the $q$-deformation of the Lie superalgebra $\Gamma (\sigma _{1},\sigma _{2}, \sigma _{3})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16W30, 16S80, 22E70

Retrieve articles in all journals with MSC (2000): 16W30, 16S80, 22E70


Additional Information

Yi Ming Zou
Affiliation: Department of Mathematical Sciences, University of Wisconsin-Milwaukee, Milwaukee, Wisconsin 53201
Email: ymzou@uwm.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02842-2
PII: S 0002-9947(01)02842-2
Received by editor(s): February 26, 1999
Received by editor(s) in revised form: January 30, 2001
Published electronically: May 3, 2001
Article copyright: © Copyright 2001 American Mathematical Society